# SDR CA120510005

- Difficulty date: May 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 12,090 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Part number: 5052432633
- Condition: Broken
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) ON MAY 5TH 2012 WHILST MAINTENANCE PERSONNEL WAS TAXING TO FUNCTION CHECK A PILOT REPORTED DEFECT,  THE PILOT`S LT RUDDER PEDAL BROKE.  THE DEFECTIVE UNIT WAS REPLACED WITH NEW AND AS A PRECAUTIONARY MEASURE THE REMAINING PEDALS WERE INSPECTED. THE COPILOT`S RT RUDDER ARM TO PEDAL ATTACH POINT WAS FOUND WITH PLAY AND TO BE WORN BEYOND LIMITS.  THAT UNIT WAS ALSO REPLACED WITH NEW.  THE REMAINING ACFT I THE FLEET OTBD BE 200, WILL ALL BE INSPECTED WITHIN THE NEXT 4 DAYS.
